# SDR DALA2015102106310

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 860-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR STRUCTURE INTERCOSTAL IS DAMAGED BETWEEN BS 860-879 BL0.  REMOVED MAIN CABIN INTERCOSTAL ANGLE AT BS 860-879 BLO IAW SRM 51-40-02, FABRICATED INTERCOSTAL ANGLE IAW DWG 143N5157, REV: A, PN 7075-O .032, O.O. ST00006259 1" X 18" HEAT TREATED TO T6 CONDITION LOCATED & DRILLED INTERCOSTAL ANGLE IAW DWG 143N5157, REV A ALODINED, PRIMED AND TOP COATED & INSTALLED INTERCOSTAL ANGLE IAW SRM 51-40-02.
